Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 78, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On system of parameters, local intersection multiplicity and Bezout’s theorem
Eduard Bod’a and Wolfgang Vogel.
Proc. Amer. Math. Soc. 78 (1980), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548071
The residual finiteness of certain one-relator groups
R. B. J. T. Allenby, L. E. Moser and C. Y. Tang.
Proc. Amer. Math. Soc. 78 (1980), 8-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548072
On $p$-power central polynomials
David J. Saltman.
Proc. Amer. Math. Soc. 78 (1980), 11-13
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548073
The distribution of modular representations into blocks
David W. Burry.
Proc. Amer. Math. Soc. 78 (1980), 14-16
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548074
Reflexive lattices of subspaces
K. H. Kim and F. W. Roush.
Proc. Amer. Math. Soc. 78 (1980), 17-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548075
An abstract Borel density theorem
Martin Moskowitz.
Proc. Amer. Math. Soc. 78 (1980), 19-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548076
Subharmonic functions and uniform algebras
Donna Kumagai.
Proc. Amer. Math. Soc. 78 (1980), 23-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548077
On a boundedness condition for operators with a singleton spectrum
J. P. Williams.
Proc. Amer. Math. Soc. 78 (1980), 30-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548078
Dirichlet problem in Lipschitz domains with BMO data
Eugene B. Fabes and Umberto Neri.
Proc. Amer. Math. Soc. 78 (1980), 33-39
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548079
A separable Banach space with the Radon-Nikodým property that is not isomorphic to a subspace of a separable dual
Philip W. McCartney and Richard C. O’Brien.
Proc. Amer. Math. Soc. 78 (1980), 40-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548080
The infimum of small subharmonic functions
P. C. Fenton.
Proc. Amer. Math. Soc. 78 (1980), 43-47
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548081
The weak behavior of spherical means
Carlos E. Kenig and Peter A. Tomas.
Proc. Amer. Math. Soc. 78 (1980), 48-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548082
The inaccessible invariant subspaces of certain $C_{0}$\ operators
John Daughtry.
Proc. Amer. Math. Soc. 78 (1980), 51-55
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548083
Radius of starlikeness of convex combinations of univalent starlike functions
D. H. Hamilton and P. D. Tuan.
Proc. Amer. Math. Soc. 78 (1980), 56-58
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548084
Sumsets of measurable sets
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 78 (1980), 59-63
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548085
Oscillation of first-order nonlinear differential equations with deviating arguments
Yuichi Kitamura and Takaŝi Kusano.
Proc. Amer. Math. Soc. 78 (1980), 64-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548086
Ergodic projections of continuous and discrete semigroups
Sen-Yen Shaw.
Proc. Amer. Math. Soc. 78 (1980), 69-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548087
Noncompact unimodular groups with purely atomic Plancherel measures
Giancarlo Mauceri and Massimo A. Picardello.
Proc. Amer. Math. Soc. 78 (1980), 77-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548088
Weak sequential convergence in $L_{E}^{∞}$ and Dunford-Pettis property of $L_{E}^{1}$
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 78 (1980), 85-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548089
A note on $M$-ideals in $B(X)$
Julien Hennefeld.
Proc. Amer. Math. Soc. 78 (1980), 89-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548090
Monotone operator functions on arbitrary sets
William F. Donoghue.
Proc. Amer. Math. Soc. 78 (1980), 93-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548091
A Morrey-Nikol′skiĭ\ inequality
James Ross.
Proc. Amer. Math. Soc. 78 (1980), 97-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548092
There are no $Q$-points in Laver’s model for the Borel conjecture
Arnold W. Miller.
Proc. Amer. Math. Soc. 78 (1980), 103-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548093
Gaussian measure of large balls in a Hilbert space
Chii-Ruey Hwang.
Proc. Amer. Math. Soc. 78 (1980), 107-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548094
On submetrizability and $G_{𝛿}$-diagonals
Takemi Mizokami.
Proc. Amer. Math. Soc. 78 (1980), 111-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548095
Fixed points for confluent maps onto disks
Sam B. Nadler.
Proc. Amer. Math. Soc. 78 (1980), 116-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548096
On nowhere dense closed $P$-sets
Kenneth Kunen, Jan van Mill and Charles F. Mills.
Proc. Amer. Math. Soc. 78 (1980), 119-123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548097
A note on weakly mixing functions
S. Glasner.
Proc. Amer. Math. Soc. 78 (1980), 124-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548098
Compactifications with countable remainder
M. G. Charalambous.
Proc. Amer. Math. Soc. 78 (1980), 127-131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548099
Bornological spaces of non-Archimedean valued functions with the compact-open topology
W. Govaerts.
Proc. Amer. Math. Soc. 78 (1980), 132-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548100
Homomorphs of knot groups
Dennis Johnson.
Proc. Amer. Math. Soc. 78 (1980), 135-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548101
A nondevelopable Čech-complete space with a point-countable base
S. W. Davis.
Proc. Amer. Math. Soc. 78 (1980), 139-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548102
On the Chern classes and the Euler characteristic for nonsingular complete intersections
Vicente Navarro Aznar.
Proc. Amer. Math. Soc. 78 (1980), 143-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548103
A conjecture on the $p$-regularity of an $H$-space
J. R. Hubbuck.
Proc. Amer. Math. Soc. 78 (1980), 149-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548104
A proof of the principle of local reflexivity
Charles Stegall.
Proc. Amer. Math. Soc. 78 (1980), 154-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 548105